RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 27, Issue 2  


The small sieve
N. I. Klimov
161
Transcendence measure of values of functions satisfying certain functional equations
A. I. Galochkin
175
Prime, right alternative rings with an idempotent
I. M. Mikheev
185
Extension of lipschitz functions
E. È. Movshovich
193
Dirichlet series on a system of segments emanating from the coordinate origin
A. M. Sedletskii
197
A complement to the Kolmogorov inequalities
V. N. Konovalov
209
Discrete convolutions in a plane quadrant with an infinitely differentiable symbol
M. B. Gorodetskii
217
Subdivision of class of functions representable by sequences of dirichlet polynomials
L. A. Leont'eva, T. A. Leont'eva
225
Uniform approximations by quasipolynomials with integral coefficients
V. H. Martirosian
237
Schwarz lemma for circular domains and its applications
A. S. Sadullaev
245
A system of differential equations with some discontinuous functions
A. F. Filippov
255
Finite-dimensional projection operators of unit norm in the space $C$
I. K. Daugavet
267
Interpolation operators of the class $\mathfrak G_p$ into Hilbert pairs
V. I. Ovchinnikov
273
Integral representations of linear operators that act from the space $L^1(\Omega,\Sigma,\mu)$
O. I. Reinov
283
Multipliers that do not influence factorability
I. M. Spitkovsky
291
Regular maximal spaces
A. G. El'kin
301
Convergence rate to a normal law in an integral metric
L. V. Rozovskii
307
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019